# SDR SWAA2019051732796

- Difficulty date: May 12, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 40,012 hours, 19,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AROUND FASTENER HOLE BETWEEN BS. 380 TO BS. 400, BL 0.  R&R INTERCOSTAL L ANGLE PER SRM.
